Journal cover image

Browse issues


Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematics in Operational Research

2015 Vol. 7 No. 5

 

PagesTitle and authors
485-518Statistical inference § parametric approximation of non-parametric frontier: the case of Tunisian banking sector
Boutheina Bannour; Moez Labidi
DOI: 10.1504/IJMOR.2015.071272

519-546Steady state analysis of batch arrival feedback retrial queue with two phases of service, negative customers, Bernoulli vacation and server breakdown
P. Rajadurai; V.M. Chandrasekaran; M.C. Saravanarajan
DOI: 10.1504/IJMOR.2015.071276

547-565Multi-objective linear fractional inventory model of multi-products with price-dependant demand rate in fuzzy environment
Pavan Kumar; Debashis Dutta
DOI: 10.1504/IJMOR.2015.071280

566-575Dealing with inconsistency in a linear programming problems under fuzzy environment
Arun Kumar Tripathy
DOI: 10.1504/IJMOR.2015.071281

576-594Fuzzy programming technique for solving the shortest path problem on networks under triangular and trapezoidal fuzzy environment
Sathi Mukherjee
DOI: 10.1504/IJMOR.2015.071282

595-608An optimal inventory pricing and ordering strategy subject to demand dependent on stock level and price
A. Tsoularis
DOI: 10.1504/IJMOR.2015.071283